Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yellowphaze

Please Help.. painful bump

Recommended Posts

Hi I'm on accutane 60mg month 2 and I developed an extremely painful raised red bump yesterday with no white head in the middle. It's on the back of my upper neck, it isn't very big. It's painful to the touch and I can barely move my neck to the sides or up and down without excruciating pain...

I've never had anything like this before or any kind of painful pimple if that's what it is.. I don't know what to do, my dermatologist is on my vacation =(

Link to comment
Share on other sites

Hi I'm on accutane 60mg month 2 and I developed an extremely painful raised red bump yesterday with no white head in the middle. It's on the back of my upper neck, it isn't very big. It's painful to the touch and I can barely move my neck to the sides or up and down without excruciating pain...

I've never had anything like this before or any kind of painful pimple if that's what it is.. I don't know what to do, my dermatologist is on my vacation =(

Try calling the dermatologist office and tell them you need to speak to an experience doctor.

Explain whats going on, and do as they say.

If you are unable to get a hold of any dermatologist, i suggest you get off the pill, TILL, you visit your dermatologist.

Link to comment
Share on other sites

I went to the dermatologist yesterday, Dr said I had an infected cyst, she drained it (not much to drain at all) and injected cortisone and gave me a prescription for mupirocil and cephalexin. She said I'd experience much relief within a few hours or this morning at the latest but it was much worse. She called me and said the culture showed a resistant staph infection so she called up my pharmacy and ordered bactrim and said to stop taking accutane until it clears up..

Could this have been a side effect of accutane? Anyone experience this? I'm pretty upset and in so much pain, I can't move my neck !

Link to comment
Share on other sites

I got impetigo around my chin while on accutane within a few weeks of starting. Which is a staph infection. The dermatologist didn't seem to think it was because of accutane, but you may get infections more easily because the skin is dry and the skin barrier that is normally there is a lot thinner than usual.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×